# SDR SWAA2021122255078

- Difficulty date: December 21, 2021
- Submitted: December 22, 2021
- Operation: Air carrier
- Aircraft: N8570W
- Make and model: Boeing 737-800
- Aircraft serial: 36952
- Aircraft time: 11,874 hours, 5,640 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT R/H EMERGENCY FLASH LIGHT NO TEST ; / [01] REMOVED AND REPLACED AFT R/H FLASH LIGHT. TEST OK AT THIS TIME. REF AMM 25-64-00
